# SDR DXTA2025063004072

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N248QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6172
- Aircraft time: 3,276 hours, 1,804 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plunger
- Condition: Stuck
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN DOOR IS FLUSH WITH THE FUSELAGE BUT HANDLE REFUSES TO RESEAT ITSELF.. THE PRESSURE RELIEF VALVE DOOR IS ADJAR.... THE DOOR IS UNOPENABLE FROM CREW POINT OF VIEW.. CORRECTIVE ACTION; FOUND CABIN VENT DOOR PLUNGER TO BE STUCK BEHIND THE ACTUATING LUG ON THE DOOR HANDLE PREVENTING DOOR HANDLE FROM STOWING. DEPRESSED CABIN VENT DOOR PLUNGER, MASSAGED SMALL DENT FROM PLUNGER WHICH WAS ALLOWING IT TO SLIP BEHIND THE DOOR HANDLE ACTUATING LUG WHEN THE DOOR HANDLE WAS IN AN OVERTRAVEL POSITION, AND STOWED HANDLE IAW THE BOMBARDIER CHALLENGER 650AMM PART II TASK 52-11-00-410-801, OPERATIONAL CHECKS SATISFACTORY.
